Title: Numerical solutions of (1 + 1) dimensional time fractional coupled Burger equations using new coupled fractional reduced differential transform method

Authors: S. Saha Ray

Addresses: Department of Mathematics, National Institute of Technology, Rourkela-769008, India

Abstract: In the present article, a relatively very new technique, coupled fractional reduced differential transform, has been implemented to obtain the approximate numerical solution of (1 + 1) dimensional coupled time fractional Burger equations. The fractional derivatives are described in the Caputo sense. By using the present method, we can solve many linear and non-linear coupled fractional differential equations. The obtained results are compared with the exact solutions. Numerical solutions are presented graphically to show the reliability and efficiency of the method.

Keywords: coupled fractional reduced differential transform; fractional coupled Burger equations; Caputo fractional derivative; Riemann-Liouville fractional derivative.

DOI: 10.1504/IJCSM.2013.054668

International Journal of Computing Science and Mathematics, 2013 Vol.4 No.1, pp.1 - 15

Received: 30 Aug 2012
Accepted: 03 Nov 2012

Published online: 10 May 2014 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article